arrow
Volume 25, Number 4
Previous Issue Next Issue

G. Dziuk & C. M. Elliott

J. Comp. Math., 25 (2007), pp. 385-407.

Preview Full PDF 2116 22167 Abstract

Ming Wang, Zhong-Ci Shi & Jinchao Xu

J. Comp. Math., 25 (2007), pp. 408-420.

Preview Full PDF 1903 21291 Abstract

Hongkai Zhao

J. Comp. Math., 25 (2007), pp. 421-429.

Preview Full PDF 2032 21893 Abstract

Chao Yang & Jiachang Sun

J. Comp. Math., 25 (2007), pp. 430-439.

Preview Full PDF 1927 21742 Abstract

Mohammed Seaïd

J. Comp. Math., 25 (2007), pp. 440-457.

Preview Full PDF 2072 21210 Abstract

Deyue Zhang & Fuming Ma

J. Comp. Math., 25 (2007), pp. 458-472.

Preview Full PDF 1930 21419 Abstract

Ghulam Mustafa & Jiansong Deng

J. Comp. Math., 25 (2007), pp. 473-484.

Preview Full PDF 1924 21964 Abstract

Min Yang

J. Comp. Math., 25 (2007), pp. 485-496.

Preview Full PDF 1944 21064 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard